Converse duality in nonlinear programming with cone constraints

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)


The purpose of this paper is to establish various converse duality results for nonlinear programming with cone constraints and its four dual models introduced by Chandra and Abha [S. Chandra, Abha, A note on pseudo-invex and duality in nonlinear programming, European Journal of Operational Research 122 (2000) 161-165].
Original languageEnglish
Pages (from-to)350-354
Number of pages5
JournalEuropean Journal of Operational Research
Issue number2
Publication statusPublished - 16 Apr 2006


  • Converse duality
  • Nonlinear programming
  • Positive definiteness
  • Pseudo-invexity

ASJC Scopus subject areas

  • Information Systems and Management
  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Modelling and Simulation
  • Transportation


Dive into the research topics of 'Converse duality in nonlinear programming with cone constraints'. Together they form a unique fingerprint.

Cite this